I developed DVT in my calf after arthroscopic surgery (meniscus tear) and was on blood thinners for 8 months. What is the risk of developing another clot at the same sight as the surgery with these knee injections of Supartz or synvisv? What is the risk of an embolism from the medication?
The only risk of an embolism is if the clot were to break free. That is not what typically happens when you are on blood thinner. However, it can happen. I think you would know by now since 8 months has passed.
The likely hood that you will get a PE from taking your Supartz shots is extremely low. You are not injecting yourself in any major arteries or veins. The possibility of a hematoma from the injection sites causing a PE is very rare.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Oct 2009 • 2 answers
Deep Vein Thrombosis -- Recurrent Event - has anyone been able to get SSI disability from DVT. I am?
Posted 13 Nov 2009 • 2 answers
Clexane - Hi, Im a 35 year old female who for the past 36 months has been living with blood clots in
Posted 16 May 2010 • 3 answers
Posted 17 May 2010 • 1 answer
Posted 12 Mar 2012 • 1 answer